# SDR VNAA2018061811101

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 6,179 hours, 5,659 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A GEAR DISAGREE MESSAGE. DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  MAINTENANCE DEFERRED THE LANDING GEAR RETRACTION SYSTEM.  MX REMOVED AND REPLACED LANDING GEAR CONTROL PANEL LEVER. OPS CHECK GOOD THIS CLEARS MEL
